# SDR 3S8R201109020004

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 85350282103
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER T-DUCT SUPPORT ANGLE CRACKED.  REPLACED ANGLE IAW DHC8102, SRM 51-42-05 AND AC43,13-1B, PAGE 4-22, PAR 4-57.
